Advances in Pure Mathematics

Vol.5 No.1(2015), Paper ID 53067, 20 pages

DOI:10.4236/apm.2015.51001

 

The Factorizational Theory of Finite Asymptotic Expansions in the Real Domain: A Survey of the Main Results

 

Antonio Granata

 

Dipartimento di Matematica e Informatica, Università della Calabria, Cosenza, Italy

 

Copyright © 2015 Antonio Granata et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Granata, A. (2015) The Factorizational Theory of Finite Asymptotic Expansions in the Real Domain: A Survey of the Main Results. Advances in Pure Mathematics, 5, 1-20. doi: 10.4236/apm.2015.51001.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.